MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (complete sample id exceeded characters allowed in this field).
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 and provided the following data for sample id (b)(6): on 3 jan the result was 1.33 ng/dl on 5 jan, the result was 1.75 ng/dl on 6 jan the results were 1.12 ng/dl & 1.10 ng/dl customer reference range: 0.81 to 1.32 ng/dl patient information: 16-year-old female.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section a patient information and section b5 have been updated with additional data.Concomitant products updated with additional information.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 and provided the following data for sample id (b)(6): on (b)(6) the result was 1.33 ng/dl, on (b)(6), the result was 1.75 ng/dl, on (b)(6) the results were 1.12 ng/dl & 1.10 ng/dl, customer reference range: 0.81 to 1.32 ng/dl.Patient information: 16 year old female.There was no reported impact to patient management.Update: the customer reported more patients with falsely elevated alinity i free t4 and provided the following data: sample id (b)(6) (male, 47 years old): on (b)(6) results were 1.09 ng/dl (from sn: (b)(6)) and 2.28 ng/dl (from sn: (b)(6)), on (b)(6) results were 1.05 ng/dl (from sn: (b)(6)) and 1.03 ng/dl (from sn: (b)(6)).Sample id (b)(6) (female, 37 years old) on (b)(6) results were 1.14 ng/dl (from sn: (b)(6)) and 1.42 ng/dl (from sn: (b)(6)), on (b)(6) results were 1.08 ng/dl (from sn: (b)(6)) and 1.09 ng/dl (from sn: (b)(6)).Sample id (b)(6) (gender and age not provided): on (b)(6) the result was 4.06 ng/dl (from sn: (b)(6)).On (b)(6) the results were 1.69 ng/dl (from sn: (b)(6)), 0.97 ng/dl (from sn: (b)(6)), 1.29 ng/dl (from sn: (b)(6)), 1.82 ng/dl (from sn: (b)(6)) & 0.96 ng/dl (from sn: (b)(6)).The sample was tested further with siemens atellica and generated the results of 1.54 ng/dl & 1.31 ng/dl.Sample id (b)(6) (female, 61 years old) on (b)(6) the results were 3.16 ng/dl, 1.98 ng/dl, 1.89 ng/dl, 1.40 ng/dl, & 1.32 ng/dl (from sn (b)(6)).The sample was repeated on sn: (b)(6) and the results were 1.60 ng/dl, 1.70 ng/dl, 1.76 ng/dl, 1.17 ng/dl, & 1.22 ng/dl.Sample id (b)(6) (male, 73 years old): on (b)(6) the result was 1.99 ng/dl (from sn (b)(6)).On (b)(6) the sample was repeated and generated the following results of 1.05 ng/dl (from sn: (b)(6)), 1.09 ng/dl (from sn: (b)(6)), 1.06 ng/dl and 1.05 ng/dl (from sn: (b)(6)).
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 and provided the following data for sample id (b)(6): on (b)(6) the result was 1.33 ng/dl, on (b)(6), the result was 1.75 ng/dl, on (b)(6) the results were 1.12 ng/dl & 1.10 ng/dl, customer reference range: 0.81 to 1.32 ng/dl.Patient information: 16 year old female.There was no reported impact to patient management.Update: the customer reported more patients with falsely elevated alinity i free t4 and provided the following data: sample id (b)(6) (male, 47 years old): on (b)(6) results were 1.09 ng/dl (from sn: (b)(6)) and 2.28 ng/dl (from sn: (b)(6)) on (b)(6) results were 1.05 ng/dl (from sn: (b)(6)) and 1.03 ng/dl (from sn: (b)(6)).Sample id (b)(6) (female, 37 years old): on (b)(6) results were 1.14 ng/dl (from sn: (b)(6)) and 1.42 ng/dl (from sn: (b)(6)) on (b)(6) results were 1.08 ng/dl (from sn: (b)(6)) and 1.09 ng/dl (from sn: (b)(6)).Sample id (b)(6) (gender and age not provided): on (b)(6) the result was 4.06 ng/dl (from sn: (b)(6)).On (b)(6) the results were 1.69 ng/dl (from sn: (b)(6)), 0.97 ng/dl (from sn: (b)(6)), 1.29 ng/dl (from sn: (b)(6)), 1.82 ng/dl (from sn: (b)(6)) & 0.96 ng/dl (from sn: (b)(6)).The sample was tested further with siemens atellica and generated the results of 1.54 ng/dl & 1.31 ng/dl.Sample id (b)(6) (female, 61 years old): on (b)(6) the results were 3.16 ng/dl, 1.98 ng/dl, 1.89 ng/dl, 1.40 ng/dl, & 1.32 ng/dl (from sn (b)(6)).The sample was repeated on sn: (b)(6) and the results were 1.60 ng/dl, 1.70 ng/dl, 1.76 ng/dl, 1.17 ng/dl, & 1.22 ng/dl.Sample id (b)(6) (male, 73 years old): on (b)(6) the result was 1.99 ng/dl (from sn (b)(6)).On (b)(6) the sample was repeated and generated the following results of 1.05 ng/dl (from sn: (b)(6)), 1.09 ng/dl (from sn: (b)(6)), 1.06 ng/dl and 1.05 ng/dl (from sn: (b)(6)).
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay as well as an increase in complaint activity for reagent lot 76559ud00.However, accuracy testing was performed utilizing retained kits of lot 76559ud00 and noted that all testing passed, indicating the reagent lot is performing as expected.Device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot number 76559ud00 and the complaint issue.Per the limitations of the procedure section of the package insert, results should be used in conjunction with other data, e.G., symptoms, results of other thyroid tests, clinical impressions, etc.If the free t4 results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Details around reagent and specimen handling are outlined in the product package insert, while the alinity i system operations manual also provides information regarding further potential causes of elevated results.Based on the investigation, no systemic issue or deficiency of the alinity i free t4 reagent, lot 76559ud00 was identified.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24192490
Report Number3005094123-2026-00041
Device Sequence Number21210795
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260512(10)76559UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Catalogue Number07P70-30
Device Lot Number76559UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/30/2026
03/25/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/19/2026
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age16 YR
Patient SexFemale